# SDR HEEA0013209

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 214175379103
- Condition: Malfunction
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY SWITCH LIGHT REMAINS ON.
